RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 36, Number 5  


Review articles
Dynamic inverse problems for parabolic systems
Yu. S. Osipov, A. V. Kryazhimskiy, V. I. Maksimov
579

Ordinary Differential Equations
The bifurcation problem for a rod under torsion
D. P. Zeragiâ
598
The influence of bounded external actions on stationary modes in systems with aftereffect
N. V. Zubov
605
Properties of solutions of periodic differential inclusions
M. V. Morozov
612
Periodicity of optimal controls in the problem on the evaluation of limits of maximal averages
O. P. Filatov
618

Partial Differential Equations
Existence and uniqueness theorems for an implicit delay differential equation
L. A. Vlasenko
624
An approach to the completeness of normal waves in a waveguide with magnetodielectric filling
A. L. Delitsyn
629
Uniform estimates and stabilization of symmetric solutions of a system of quasilinear equations
A. A. Zlotnik
634
On the integral representation of solutions of Kolmogorov-type degenerate equations with $\vec{2b}$-parabolic part with respect to the main group of variables-parabolic part with respect to the main group of variables
S. D. Ivasishen, S. D. Èidel'man
647
Uniqueness of the solution of a mixed problem for the wave equation with nonlocal boundary conditions
V. A. Il'in, E. I. Moiseev
656
Asymptotic solutions of a singularly perturbed Cauchy problem for a parabolic equation with discontinuous coefficients
T. O. Kapustina
662
Problem without initial conditions for a nonlinear pseudoparabolic system
S. P. Lavrenyuk, M. B. Ptashnik
667
A Cauchy problem for the system of elasticity equations
O. I. Makhmudov, I. É. Niezov
674
Homogenization of the stationary Stokes system in a perforated domain with a mixed condition on the boundary of cavities
S. E. Pastukhova
679
The spectrum of the Schrödinger operator with a Kato potential
A. G. Razborov, V. S. Serov
689
Asymptotics of the solution of a parabolic equation with a small parameter on a corner characteristic
V. G. Sushko
694

Numerical methods
On a class of weighted additive schemes for second-order hyperbolic equations of arbitrary dimension
V. A. Asmolik
699
An iterative domain decomposition method for problems of mathematical physics. III
A. A. Egorov
703
Finite-difference schemes for the Korteweg–de Vries equation
V. I. Mazhukin, P. P. Matus, I. A. Mikhailuk
709
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020